RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 1986, Volume 31, Issue 3, Pages 530–536 (Mi tvp1655)  

This article is cited in 2 scientific papers (total in 2 papers)

Asymptotics of Hill's estimator

J. Beirlant, J. L. Teugels


Full text: PDF file (390 kB)

English version:
Theory of Probability and its Applications, 1987, 31:3, 463–469

Bibliographic databases:

Received: 04.02.1984
Language:

Citation: J. Beirlant, J. L. Teugels, “Asymptotics of Hill's estimator”, Teor. Veroyatnost. i Primenen., 31:3 (1986), 530–536; Theory Probab. Appl., 31:3 (1987), 463–469

Citation in format AMSBIB
\Bibitem{BeiTeu86}
\by J.~Beirlant, J.~L.~Teugels
\paper Asymptotics of Hill's estimator
\jour Teor. Veroyatnost. i Primenen.
\yr 1986
\vol 31
\issue 3
\pages 530--536
\mathnet{http://mi.mathnet.ru/tvp1655}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=866872}
\zmath{https://zbmath.org/?q=an:0657.62048|0611.62036}
\transl
\jour Theory Probab. Appl.
\yr 1987
\vol 31
\issue 3
\pages 463--469
\crossref{https://doi.org/10.1137/1131060}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1987J021500008}


Linking options:
  • http://mi.mathnet.ru/eng/tvp1655
  • http://mi.mathnet.ru/eng/tvp/v31/i3/p530

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. I. V. Rodionov, “On discrimination between classes of distribution tails”, Problems Inform. Transmission, 54:2 (2018), 124–138  mathnet  crossref  isi  elib
    2. I. V. Rodionov, “A discrimination test for tails of Weibull-type distributions”, Theory Probab. Appl., 63:2 (2018), 327–335  mathnet  crossref  crossref  isi  elib
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:161
    Full text:85
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020